# SDR CALA2018011500201

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 76,177 hours, 29,550 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ONE LEFT DOES NOT SHOW ARMED WITH DOOR CLOSED AND ARMED LEVER DOWN. RECYCLE NO JOY AFTER DOOR HANDLE CYCLED INDICATION RESTORED.
